Vol. 4, No. 3, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
Jacobson's refinement of Engel's theorem for Leibniz algebras

Lindsey Bosko, Allison Hedges, John T. Hird, Nathaniel Schwartz and Kristen Stagg

Vol. 4 (2011), No. 3, 293–296
Abstract

We develop Jacobson’s refinement of Engel’s Theorem for Leibniz algebras. We then note some consequences of the result.

Keywords
Jacobson's refinement, Engel's Theorem, Leibniz algebras, Lie algebras, nilpotent, bimodule
Mathematical Subject Classification 2010
Primary: 17A32
Secondary: 17B30
Milestones
Received: 6 June 2011
Accepted: 8 June 2011
Published: 13 March 2012

Communicated by Chi-Kwong Li
Authors
Lindsey Bosko
Department of Natural Sciences and Mathematics
West Liberty University
West Liberty, WV 26074
United States
Allison Hedges
Department of Mathematics
North Carolina State University
Box 8205
Raleigh, NC 27695
United States
John T. Hird
Department of Mathematics
North Carolina State University
Box 8205
Raleigh, NC 27695
United States
Nathaniel Schwartz
Department of Mathematics
North Carolina State University
Box 8205
Raleigh, NC 27695
United States
Kristen Stagg
Department of Mathematics
University of Texas at Tyler
Tyler, TX 75799
United States